# SDR HEEA079469

- Difficulty date: May 28, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N3116P
- Make and model: Bell 206L-3
- Aircraft serial: 51530
- Aircraft time: 15,726 hours
- System (JASC): 6321 · Main Rotor Brake
- Part: Cylinder
- Part number: 206076047003
- Condition: Leaking
- Location: Rotor Brake
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ROTOR BRAKE CYLINDER HAS AN INTERNAL LEAK. REPLACED WITH SERVICEABLE PART.
